# SDR AALA20171003003

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 71,935 hours, 8,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16956
- Condition: No Test
- Location: Emergency Lights
- Part time: 20,977 hours, 6,450 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE L3 DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY M33406 IAW AMM 33-51-06.  OPS CHECKED GOOD.
